MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CTYOMETRIC REAGENTS AND ACESSORIES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CTYOMETRIC REAGENTS AND ACESSORIES
Catalog Number 335775
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.5.Additional pma / 510(k)#: k040026, k040725, k050191, k062087.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facs¿ 7-color setup beads 25 tests an incorrect result was reported out to a physician.There were no reports of patient harm or injury.The following information was provided by the initial reporter: they decided to run the samples after the pass with the expired beads.They should not have reported the results because of the expired 7 color set up beads, and unfortunately the results were used for inclusion/exclusion in a study.Customer confirmed that there was no harm, negative impact, or injury to the patient as far as they know.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the reported issue of qc failure which caused erroneous results was confirmed.Investigation results that were performed on the indicated failure mode were the following: complaint history review: the potential cause was due to the use of expired beads.The field service engineer (fse) also confirmed that although the lot number was correct the target voltages were all set to default and the spectral overlaps were also set to 100.The fse inputted the correct values and the issue was resolved.

Brand Name
BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS
Common Device Name
FLOW CTYOMETRIC REAGENTS AND ACESSORIES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
vicks drive
lot no. 1
cayey, PR 
7877384245
MDR Report Key21719506
Report Number3027394506-2025-00010
Device Sequence Number9492065
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629(11)230601(17)250630(10)85587
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Catalogue Number335775
Device Lot Number85587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown